# SDR SWAA2024052875011

- Difficulty date: April 15, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 65,755 hours, 39,229 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO CUTOUT FWD SCUFF PLATE CRACKED<[01] RECEIVED WELDED FWD CARGO FWD SCUFF PLATE FOR OUTSIDE VENDOR J.L WELDIND INC PO#2059779 ; THIS SCUFF PLATE WILL BE INSTALL ON TTG8Q0037XG5;[02] ADD STEP #1 SRM 53-30-15-2R-1FOR WENDING;[03] VERIFIED SCUFF PLATE RECIEVED AND INSTALL TO BE ACCOMPLISHED ON TTG8Q0037XG5
